MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Embolism/Embolus (4438)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A stealth 360 orbital atherectomy device (oad) was used to treat a mid and distal superficial femoral artery (sfa) on low speed.Follow treatment, no flow was observed at the proximal sfa due to distal embolization.The embolization was due to grinded calcium particles.The oad was removed.An aspiration catheter and plain old balloon angioplasty were used to restore flow.The patient was in stable condition.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported occlusion, embolism, and unexpected medical intervention appear to be related to operational context.In this case it is likely that the reported occlusion, embolism, and unexpected medical intervention are a result of the patient¿s disease severity and/or use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: codes 4118, 3233, and 11 no longer apply.
 
Event or Problem Description

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key22072231
Report Number3004742232-2025-00148
Device Sequence Number13136956
Product Code MCW
UDI-Device Identifier10850000491295
UDI-Public(01)10850000491295(17)260930(10)551256-1
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberPRD-SC30-200
Device Catalogue Number7-10059-04
Device Lot Number551256-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown